MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number ZCB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Posterior Capsule Opacification (4807)
Date of Event 10/14/2024
Type of Reportable Event Serious Injury
Event or Problem Description
During a clinical study, it was reported that a johnson and johnson (jnj) intraocular lens (iol) was implanted into the patient¿s right and left eye.During a post-operative examination for both eyes posterior capsule opacification (pco) was noted.Reportedly the directions for use were followed.The symptoms were not debilitating and there were no complications such as a capsule tear, vitrectomy, incision enlargement or sutures.The patients best corrected visual acuity (bscva) pre-operatively was 30 and bscva post operative was reported as 20.On (b)(6) 2024 during a yag (yttrium-aluminum garnet laser treatment) evaluation the pco in the left eye was resolved by the yag laser capsulotomy.The patient has fully recovered.No further information was provided.Note, this report captures the left eye.The right eye is being reported in manufacturer report number 3012236936-2025-0003094.
 
Additional Manufacturer Narrative
Section a4, patient weight: unknown/not provided.Section d6b, if explanted, give date: not applicable as the iol was not explanted.Section h3, device evaluated by manufacturer: the device was not returned for evaluation as it remains implanted.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record and complaint trending for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain the missing information.However, to date, it has not been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key23764703
Report Number3012236936-2025-000309
Device Sequence Number10615721
Product Code HQL
UDI-Device Identifier05050474531697
UDI-Public(01)05050474531697(17)250714
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/14/2025
Device Model NumberZCB00
Device Catalogue NumberZCB0000190
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Initial Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite